# SDR UPS07850873

- Difficulty date: September 18, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Condition: Cracked
- Location: Jackscrew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RUDDER TRIM JACKSCREW SUPPORT BRACKET CRACKED AT LWR AFT OUTBOARD CORNER.  REMOVED JACKSCREW SUPPORT BRACKET IAW SRM 51-1-21.  FABRICATED AND INSTALLED REPAIR DOUBLER ON RUDDER JACKSCREW SUPPORT BRACKET IAW DWG 3700623 AND SRM 51-1-20D.
